Anales del Sistema Sanitario de Navarra
versión impresa ISSN 1137-6627
OSES, I. et al. Acute pharmacologic poisoning (I): Psychotropic and antiarrhythmic drugs. Anales Sis San Navarra [online]. 2003, vol.26, suppl.1, pp.49-63. ISSN 1137-6627.
In the evaluation of Acute Drug Poisoning (ADP) in patients seriously ill with a potentially non-toxic dose of the drug that is theoretically responsible, it is important to insist on anamnesis in the coingestion of other drugs or toxics. Initially attention is given to life support measures, oxygenation, protection of the airway and expanding the volemia. The ECG is a diagnostic tool of the first order in ADPs, above all for tricyclic antidepressants (TAD) and cardio-vascular drugs. In the majority of cases continuous monitoring is usually necessary during the first 12-24 hours. The benzodiazepines do not usually give rise to serious poisoning. The use of flumazenil will be reserved for cases of respiratory depression, deep coma or where the cause is undetermined. They can give rise to convulsions, above all in the case of mixed poisonings with anti-depressants and abstinence syndrome. The TADs have an enormous potential seriousness, as they can cause mortal arrhythmias. The therapeutic range of lithium is very narrow; it can produce signs of basically digestive and neurological toxicity. In the case of poisoning by digoxin, the use of anti-digital anti-bodies will be considered in cases of serious bradyarrhythmias, AV blocks or PCR. Glucagon is the antidote for serious poisoning by beta-blockers and for refractory hypotension in cases of calcioantagonists.
Palabras clave : Poisoning; Benzodiazepines; Tricylcic antidepressants; ß-bloqueants; Digoxine.